# SDR QXEA2024061800156

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 1,878 hours, 1,532 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noise
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUNKING NOISE COMING NOSE GEAR AREA WHEN AIRCRAFT BRAKES AND COMES TO A COMPLETE STOP. REMOVED FROM SERVICE. PERFORMED TAXI OF AIRCRAFT, DOING A SLOW RIGHT TURN BREAK, SLOW LEFT TURN BREAK, NORMAL CENTER BREAK, FAST RIGHT AND LEFT TURN BREAK. COULD NOT DUPLICATE ISSUE. NO FURTHER DEFECTS. PLANE OPERATES AS NORMAL. PERFORMED GVI OF THE FWD EBAY, NOSE GEAR AND BEHIND THE RUDDER PEDALS INFD AND BEHIND RADOME. RETURNED TO SERVICE.
